# SDR SWAA2025110330138

- Difficulty date: October 29, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 44,266 hours, 20,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT ROW CEILING LIGHT ASSEMBLY LOOSE.  SECURED THE OVERWING EMERGENCY EXIT SIGN IAW AMM 33-51-01.
